# SDR DALA2019031201677

- Difficulty date: March 11, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 60,612 hours, 22,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0980710) DURING INSPECTION FOUND CRACKED WEB BTW BS 344 TO BS 360 AND AT LEVEL BL 0 AT FWD GALLEY AREA. REPLACED WEB AND FASTENER LOC. BTW BS 344 TO BS 360 AND AT LEVEL BL0 AT FWD GALLEY AREA AS PER SRM 51-10-02 ITEM 9 AND DWG 141A5400.
